the time. Now my skin is twice as bad and so painful. I'm 39 and embarrassed to leave the house, as acne appears fast and furiously out if the blue. Is this a normal outcome and please advise if there is another option for me, as my doctor seems blas'e regarding my problem. Desperately seeking a solution
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 2 answers
I've been on Doxycycline Hyclate 100 mg/day for acne for 8 months now. When should I stop taking it?
Posted 30 Jun 2012 • 2 answers
Posted 27 Apr 2016 • 0 answers
I have been taking doxycycline 50 for folliculitis for a month, is it normal to still get breakouts?
Posted 17 May 2016 • 0 answers
Posted 19 May 2016 • 0 answers